# SDR UALA2012032601924

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 55,971 hours, 20,893 cycles
- Engine: Iae V2527A5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Leaking
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SLOWLY DRIPPING FROM UNDERSIDE OF LEFT WING.  APPROX HALFWAY DOWN FROM THE FUSELAGE FOUND LEFT WING OTBD WATER SUMP VALVE LEAKING.  RESET SUMP POPPET VALVE.  LEAK CORRECTED.
